# SDR REXA2017040200425

- Difficulty date: April 2, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 25,405 hours, 23,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTS AFT OF ROW 8 TO BE INOPERATIVE.  REMOVED THE AFT EMERGENCY LIGHTS AFT SECTION CONNECTORS AT P38LY AND CLEANED.   CONNECTED IAW AMM 3351-01. PERFORMED OPS CHECK OF LIGHTS IAW AMM 33-51-00.  ALL CHECKED GOOD.
